Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hello,

i'm 27yrs old and have acne since 13. Mostly been blackheads on face but now i am getting them along with the big cysts on chest, back, shoulders, and neck. This sucks!!!! I won't even let my boyfriend of 4 mths give me a massage. I try to hide under clothes. It's keeping me from wearing what i want and keeping me from going swimming and other things i enjoy. its ruining my life!!!! It got bad after having my second child and i've tried everything. I just started accutane yesterday at 40 mg once a day. I am praying that this works for me and i can be myself again and finally be happy again. I woke up with a severe headache this morning and actually threw up. Not sure if from the accutane though. I just ate supper and took todays dose so hopefully no headache. I am probably going to be on for 4-5 mths. Next mth will prob be on 80 mg. Does anyone know if this works? Worked for you? any advice or good comments would be great....thanks:)

Share this post


Link to post
Share on other sites

Hi LoveGoddess

I know how you feel i'm exactly the same, i can't go swimming because i have spots all on my back and chest and it's really got to me. I don't even feel right in public! :(

I'm starting Accutane next week!! Not as high of a doseage as you are taking though. I'm so hoping it will work :|

Good Luck on your course and just remember not to give up!!

Share this post


Link to post
Share on other sites

I had very severe acne when I started, with nodules and cysts in addition to whiteheads and blackheads. I am 7 weeks in and SO HAPPY with the results! There is a still a ways to go, but I can tell you this definitely works.

One thing I have noticed is that people with severe acne actually seem happier with their results than those with mild/moderate acne. I think people with milder acne get very upset about the initial breakout and they get frustrated that their skin isn't perfect after a month or two. The thing to remember is that accutane takes time, possibly the entire length of your course, to show results.

My best advice to you is to find a dermatologist you trust. If your dr. doesn't answer your questions or acts like you're bothering him by asking questions... find a new doctor. :)

Share this post


Link to post
Share on other sites

Accutane worked really well for me, just remember to have chapstick with you at all times and perhaps a small little thing of moisturizer. Hope it goes well for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×